Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    bigg73 is offline New Member
    Join Date
    Aug 2002
    Posts
    44

    i need some advice

    Hey bros I am on my 4th week of my cycle and it seems like my weight gains have slowed down,gained one pound this week.I went from a ripped 157 to 175,I can still see my abs.I got worried and went out and bought a weightgainer took the shake at 3:00 pm and it felt like a bowling ball was in my stomach.It's almost 8:00pm now and I am still bloated from that damn shake,for the past hour I have been sitting on the thrown also.I don't think I can handle taking the weightgainer anymore it has messed up my eating.My question is it normal for gains to slow down this early,usaully they slow down on my 7th-8th week.My cycle consists of

    D-bol 40 mg weeks 1-4,but had to stop in week 3,nips got sore
    Test depot 750mg weeks1-12
    QV Deca 600mg weeks1-12

    took nolvadex for my sore nips,they don't feel sore today.Second time d-bol has done that to me.Thanks for any help!

  2. #2
    CaliFella's Avatar
    CaliFella is offline Registered User
    Join Date
    Jun 2002
    Location
    California
    Posts
    185
    Eat real food...weight gainer is just a bunch of shit to make you fat.

  3. #3
    Polska's Avatar
    Polska is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Ontario, Canada
    Posts
    3,129
    Man, 40 mg of D-bol would kill me. I get by with great gains on half that. If this was the second time D-bol has triggered gyno symptoms you shouldn't have been taking that high of a dose... IMO.

    Gains fluctuate... seeing as you stopped D-bol and started taking Nolva your gains will be hindered slightly. Propionate is a very short fast release ester, so more frequent injections are needed. Odds are that your prop levels are already tapering out from your last injection. Enanthate on the other hand is a long ester and will probably just start to kick in. Ditto for the Deca .

    Don't bother with the weight gainer unless you want to sit on the shitter for long periods of time. See how it goes in the next weeks, things should start to pick up soon.

  4. #4
    bigg73 is offline New Member
    Join Date
    Aug 2002
    Posts
    44
    yeah the hell with the weightgainer,I still got the shits from that damn shake,on the d-bol situation I used russian last cycle and I used thai this cycle to see if I would get the same reaction.I did....so no more d-bol for me. Thanks bros!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •